# SDR HNAA2021071300321

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 38,743 hours, 34,718 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BETWEEN ROW 8 AND 9 IS INOP CENTER FLOOR LIGHT STRIP.  REPAIRED WIRING AT TERMINAL BLOCK IAW SWPM 20-30-00 ON LIGHT STRIP FLOOR BETWEEN ROW 8 AND 9.
